# SDR AALA201610189007

- Difficulty date: October 17, 2016
- Submitted: October 18, 2016
- Operation: Air carrier
- Aircraft: N941UW
- Make and model: Boeing 757-2B7
- Aircraft serial: 27806
- Aircraft time: 71,491 hours, 25,990 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 146N51961
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE.  CRACK ON MAIN CABIN FLOOR SUPPORT ANGLE AT BL 0 BETWEEN FUSELAGE STATIONS 1320 AND 1340.  REPLACED ANGLE PER SRM 51-40-02.
